Prescription Drugs. Doctor's advices on take a drugs - Description, Interactions, Side Effects. Online
Drugs by First Letter:  A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Back to Prescription Drugs 24.com main page News
 
 
  Medical Services  
  Home  
  From A to Z Drug List  
  Drugs by Condition  
   
 
 
  Top 10 Search Drugs by Condition  
   
   
   
   
   
   
   
   
   
   
   
     
 
  Top 100 Popular Drugs  
Abilify
Accutane
Actiq
Actonel
Adderall
Advair
Alimta
Allegra
Alli
Ambien
Amitiza
Aricept
Avandia
Avodart
Boniva
Botox
Byetta
Caduet
Celebrex
Celexa
Chantix
Cialis
Claritin
Coumadin 
Crestor
cyclobenzaprine
Cymbalta
Diovan
Effexor
Emend
Enbrel
ephedrine
Femara
fish oil
Flomax
folic acid
Fosamax
gabapentin
Gardasil
Geodon
Insulin
Juvederm
Keppra
Lamictal
Lasix
Levaquin
Levitra
Lexapro
Lipitor
lisinopril
lithium
Lotrel
Lunesta
Lyrica
Melatonin
metformin
methadone
methotrexate
Mirapex
Mirena
Namenda
naproxen
Nasonex
Neurontin
Nexium
niacin
Norco
Norvasc
omeprazole
Orencia
Ortho Evra
oseltamivir
oxycodone
oxycontin
Paxil
Percocet
phentermine
Plan B
Plavix
prednisone
Prevacid
Prilosec
promethazine
Propecia
Protonix
Provigil
Prozac
Pulmicort 
Restylane
Rogaine
Seroquel
simvastatin
Singulair
Soma
Spiriva
Suboxone
Synvisc
Tamiflu
tamoxifen
Taxol
testosterone
thyroid
Topamax
tramadol
trazodone
Ultram
Valtrex
Viagra
Vicodin
Vioxx
Vytorin
Wellbutrin
Xanax
Xenical
Yasmin
Yaz
Zelnorm
Zetia
Zocor
Zoloft
Zyprexa
Zyrtec
ADVERTISEMENT
     
     
     
 
  Support Services  
About US
Contact US
Helpful Resources
Pharmaceutical Companies
Terms of Use
Privacy Policy
This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
Verify here
 
  Back  
 

Acetaminophen, pamabrom, and pyrilamine

 
  Generic Name: Acetaminophen, pamabrom, and pyrilamine (ah SEET a MIN o fen, PAM a brom, pir IL a meen)
 
  Brand Names: Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS  
     
   
 

What is acetaminophen, pamabrom, and pyrilamine?

Acetaminophen is a pain reliever and fever reducer.

Pamabrom is a diuretic (water pill).

Pyrilamine is an antihistamine.

The combination of acetaminophen, pamabrom, and pyrilamine is used to treat the symptoms of premenstrual syndrome, such as tension, bloating, water weight gain, headache, back pain, cramps, aches, and irritability.

Acetaminophen, pamabrom, and pyrilamine may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about acetaminophen, pamabrom, and pyrilamine?

Do not take more of this medication than is recommended. An overdose of acetaminophen can cause damage to your liver.

Do not use any other cough, cold, allergy, pain, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drugs. Read the label of any other medicine you are using to see if it contains acetaminophen (sometimes abbreviated as "APAP"), pamabrom, or pyrilamine.

Avoid drinking alcohol. It can increase the risk of liver damage while you are taking acetaminophen. If you drink more than three alcoholic beverages per day, do not take acetaminophen without your doctor's advice, and never take more than 2 grams (2000 mg) per day.

What should I discuss with my health care provider before taking acetaminophen, pamabrom, and pyrilamine?

Do not take this medication if you are allergic to acetaminophen, pamabrom, or pyrilamine.

If you have certain conditions, you may need a dose adjustment or special tests to safely use this medication. Before you take acetaminophen, pamabrom, and pyrilamine, tell your doctor if you have:

  • liver disease (especially cirrhosis);

  • kidney disease;

  • asthma, bronchitis, emphysema, or other breathing problem;

  • glaucoma;

  • a blockage in your stomach or intestines;

  • enlarged prostate or urination problems; or

  • if you drink more than three alcoholic beverages per day.

It is not known whether acetaminophen, pamabrom, and pyrilamine is harmful to an unborn baby. Before taking this medication, tell your doctor if you are pregnant or plan to become pregnant during treatment. It is not known whether acetaminophen, pamabrom, and pyrilamine passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby. Do not give this medication to a child younger than 12 years old without the advice of a doctor. Children younger than 3 years old should not take acetaminophen, pamabrom, and pyrilamine.

How should I take acetaminophen, pamabrom, and pyrilamine?

Use this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended.

Take this medicine with a full glass of water.

An overdose of acetaminophen can cause serious harm. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more acetaminophen could cause damage to your liver. One acetaminophen, pamabrom, and pyrilamine tablet contains 500 mg of acetaminophen. Know the amount of acetaminophen in the specific product you are taking.

If you drink more than three alcoholic beverages per day, do not take this medication without your doctor's advice, and never take more than 2 grams (2000 mg) per day. Call your doctor if your symptoms do not improve after 10 days of treatment with acetaminophen, pamabrom, and pyrilamine. Store acetaminophen, pamabrom, and pyrilamine at room temperature away from moisture and heat.

What happens if I miss a dose?

Since this medication is often taken only when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose. Do not take extra medicine to make up the missed dose.

Never take more than 8 tablets in one 24-hour period.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine. An overdose of acetaminophen can cause serious harm.

Overdose symptoms may include dizziness, drowsiness, feeling restless or nervous, nausea, vomiting, diarrhea, stomach pain, loss of appetite, dry mouth, increased sweating, warmth or tingly feeling, jaundice (yellowing of your skin or eyes), feeling irritable, seizure (convulsions), and coma.

What should I avoid while taking acetaminophen, pamabrom, and pyrilamine?

Do not use any other cough, cold, allergy, pain, or sleep medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP"), pamabrom, and pyrilamine are contained in many combination medicines. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains acetaminophen, APAP, pamabrom, or pyrilamine.

Avoid drinking alcohol. It can increase drowsiness caused by pyrilamine, and can increase the risk of liver damage while you are taking acetaminophen. If you drink more than three alcoholic beverages per day, do not take acetaminophen, pamabrom, and pyrilamine without your doctor's advice, and never take more than 2 grams (2000 mg) of acetaminophen per day. This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.

Acetaminophen, pamabrom, and pyrilamine side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using acetaminophen, pamabrom, and pyrilamine and call your doctor at once if you have a serious side effect such as:

  • hot, dry skin with decreased sweating, headache, and increased thirst;

  • fast, pounding, or uneven heartbeat;

  • urinating less than usual or not at all;

  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or

  • nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Less serious side effects may include:

  • dizziness, drowsiness;

  • feeling restless, excited, or nervous;

  • dry mouth;

  • blurred vision;

  • constipation.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect acetaminophen, pamabrom, and pyrilamine?

Before using acetaminophen, pamabrom, and pyrilamine, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by acetaminophen, pamabrom, and pyrilamine.

The following drugs may interact with acetaminophen, pamabrom, and pyrilamine. Tell your doctor if you are using any of these:

  • atropine (Atreza, Sal-Tropine);

  • cholestyramine (Questran);

  • isoniazid;

  • warfarin (Coumadin);

  • zidovudine (Retrovir, AZT);

  • a bronchodilator;

  • diabetes medications you take by mouth;

  • gout medications such as probenecid (Benemid);

  • medications to treat or prevent nausea, vomiting, or motion sickness; or

  • medicine to treat stomach ulcers, incontinence, or irritable bowel syndrome.

Acetaminophen can be harmful to the liver, and these effects may be increased when acetaminophen, pamabrom, and pyrilamine is used together with other medicines that can harm the liver. Before taking this medication, tell your doctor if you are also using:

  • cancer medications

  • tuberculosis medications;

  • birth control pills or hormone replacement therapy;

  • methotrexate (Rheumatrex, Trexall);

  • arthritis medications such as auranofin (Ridaura);

  • an ACE inhibitor such as benazepril (Lotensin), captopril (Capoten), enalapril (Vasotec), fosinopril (Monopril), lisinopril (Prinivil, Zestril), quinapril (Accupril), and others;

  • an antibiotic such as dapsone, erythromycin (E.E.S., EryPed, Ery-Tab, Erythrocin), or rifampin (Rifadin, Rifamate);

  • an antifungal medication such as fluconazole (Diflucan), itraconazole (Sporanox), or ketoconazole (Nizoral);

  • cholesterol medications such as niacin (Advicor), atorvastatin (Lipitor), lovastatin (Altocor, Mevacor), simvastatin (Zocor), and others;

  • HIV/AIDS medications such as abacavir/lamivudine/zidovudine (Trizivir), lamivudine (Combivir, Epivir), nevirapine (Viramune), tenofovir (Viread), or zidovudine (Retrovir);

  • an NSAID (non-steroidal anti-inflammatory drug) such as ibuprofen (Motrin, Advil), naproxen (Aleve, Naprosyn), diclofenac (Cataflam, Voltaren), etodolac (Lodine), indomethacin (Indocin), ketoprofen (Orudis), and others; or

  • seizure medications such as carbamazepine (Carbatrol, Tegretol), phenytoin (Dilantin), and others.

This list is not complete and there may be other drugs that can interact with acetaminophen, pamabrom, and pyrilamine. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

Where can I get more information?

  • Your pharmacist can provide more information about acetaminophen, pamabrom, and pyrilamine.
  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Copyright 1996-2006 Cerner Multum, Inc. Version: 1.05. Revision Date: 08/12/2009 10:22:55 AM.;
 
 
 
Drugs by First Letter:  A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
 
Copyright © Prescription-Drug-24.com